MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used in the stomach during an esophagogastroduodenoscopy (egd) with peg placement procedure performed on (b)(6) 2024.During the procedure, moderate sedation was applied to the patient.It was observed that the pull wire broke off as it was pulled through the incision.The physician was unable to complete the procedure, and the peg tube remained inside the patient.The patient was transferred to a short-term acute care (stac) hospital and the same physician completed the procedure under general anesthesia.The peg tube was removed and replaced with a new peg tube.It was reported that the patient was okay.The procedure was completed with a different endovive standard peg kit.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6 (impact codes): impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h6: (device code) imdrf device code a0401 captures the reportable event of pull wire broken.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20352350
Report Number3005099803-2024-04775
Device Sequence Number18125588
Product Code PIF
UDI-Device Identifier08714729880479
UDI-Public08714729880479
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberM00509041
Device Catalogue Number57706
Device Lot Number0034262805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/02/2024
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight86 KG